Please use this identifier to cite or link to this item:
|Title: ||A Simple Proof of an Identity of Pethe and Horadam|
|Authors: ||Chen, Kuo-Jye|
|Issue Date: ||2013-05-06T03:25:32Z
|Abstract: ||An identity for two generalised Tribonacci sequences is obtained. Earlier identities by Pethe and Horadam follow as special cases.|
|Relation: ||Bulletin of the Australian Mathematical Society, 50(1): 117-121|
|Appears in Collections:||[數學系] 期刊論文|
Files in This Item:
There are no files associated with this item.
All items in NCUEIR are protected by copyright, with all rights reserved.